• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Antidepressants problems

M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
After antidepressants withdrawal, i seem to be developing schizophrenia negative symptoms, my doctor said that I am not.
Even I took pristiq for five weeks and added zoloft since 28th.Now my emotion is numb. I lost my motivation and my brain is nothing to think. I am so scare now. I ask my doctor, He said that I am not. But my symptoms getting worse. I will meet him 25th this month. My symptoms is that the side effect?
 
J

Jazzmine84

Well-known member
Joined
May 5, 2020
Messages
148
Location
Montreal, Canada
Ajusting to starting or stopping an antidepressant as well as side effects of antidepressant can cause you to experience emotion numbness. It usally subside after 4 to 6 weeks, but if its still occuring after that, don’t hesitate to talk about it with your doctor. He‘s the best person to help you figure out if the symptoms are temporary or if you need to change medication altogether.
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
Ajusting to starting or stopping an antidepressant as well as side effects of antidepressant can cause you to experience emotion numbness. It usally subside after 4 to 6 weeks, but if its still occuring after that, don’t hesitate to talk about it with your doctor. He‘s the best person to help you figure out if the symptoms are temporary or if you need to change medication altogether.
Hope I will not Intellectual disability... So horrible after withdrawal, hope it will adjust later
 
J

Jazzmine84

Well-known member
Joined
May 5, 2020
Messages
148
Location
Montreal, Canada
I really doubt it. You’re numbness is either due to side-effects or you’re on the wrong medication for you. In both cases, its totally temporary. You’ll get better.

The important thing is: DON’T TRY TO DIAGNOSE YOURSELF. Trust your doctor. Let the medicine work. And if it doesn’t work like intended, let your doctor know how you feel and what is bothering you. He’ll be able to help you ajust your treatment accordingly.
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
I really doubt it. You’re numbness is either due to side-effects or you’re on the wrong medication for you. In both cases, its totally temporary. You’ll get better.

The important thing is: DON’T TRY TO DIAGNOSE YOURSELF. Trust your doctor. Let the medicine work. And if it doesn’t work like intended, let your doctor know how you feel and what is bothering you. He’ll be able to help you ajust your treatment accordingly.
Feel weird after withdrawal. I really hope I will be fine when the meds works again. I am scare that I will develop some horrible diseases after withdrawal.
 
J

Jazzmine84

Well-known member
Joined
May 5, 2020
Messages
148
Location
Montreal, Canada
I’m sure the changes your brain is going through are scary. There will be ups-and-downs at first, but try to keep in mind that this is temporary. You won’t have some horrible diseases, your brain just needs a bit of patience to ajust.

Try and divert your attention on something else. Listen to music, watch tv, read a book, have a walk, anything to calm your body during this confusing time.
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
I’m sure the changes your brain is going through are scary. There will be ups-and-downs at first, but try to keep in mind that this is temporary. You won’t have some horrible diseases, your brain just needs a bit of patience to ajust.

Try and divert your attention on something else. Listen to music, watch tv, read a book, have a walk, anything to calm your body during this confusing time.
I’m sure the changes your brain is going through are scary. There will be ups-and-downs at first, but try to keep in mind that this is temporary. You won’t have some horrible diseases, your brain just needs a bit of patience to ajust.

Try and divert your attention on something else. Listen to music, watch tv, read a book, have a walk, anything to calm your body during this confusing time.
My condition is unlucky, my doctor said that the dose is already safe for me, I had been on 1/4 for long time, still happening ...
 
W

Wanttofeelpeace5

Well-known member
Joined
Apr 8, 2020
Messages
693
Location
New zealand
I went on citalipram years ok for about 15 years and then it started to be ineffective . Now on sertraline but feel like I have to work harder at keeping myself on track . Not even sure that SSRI even work on me now
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
580
Location
Hong Kong
I’m sure the changes your brain is going through are scary. There will be ups-and-downs at first, but try to keep in mind that this is temporary. You won’t have some horrible diseases, your brain just needs a bit of patience to ajust.

Try and divert your attention on something else. Listen to music, watch tv, read a book, have a walk, anything to calm your body during this confusing time.
Fuck I lost all of my emotion, I have been taking zoloft for a month.... How long does it last usually?...
 
J

Jazzmine84

Well-known member
Joined
May 5, 2020
Messages
148
Location
Montreal, Canada
Medication usually takes 4 to 6 weeks to stabilize. If you’re still emotionless after that, talk to your doctor. Maybe you just need a dosage change or maybe it’s not the right medication for you. He will be able to tell you what’s the next best step in your treatment options.
 
87QuadRacer

87QuadRacer

Member
Joined
May 21, 2020
Messages
20
Location
Canada
Mike,sorry to hear you're struggling...I can relate to the "guilt" rumination bigtime...When it flares up it's hard to function and causes my mood to plummet...Most of the time it's the OCD tricking our minds we're some evil person which I'm guessing you're not as it wouldn't be bothering you the way it is...I can understand being upset for smacking the dog but sounds like you regret it terribly and as others have said need to forgive yourself.If you were a constant animal abuser I'd suggest talking to your doctor but sounds like this was a little swat one time...We're all human,make mistakes and have regrets...All we can do is learn from it...As far as the media thing I wouldn't worry about it,when this passes I think you'll see it's your OCD making a mountain out of a mole hill...Maybe stay off social media for awhile and see if your anxiety calms down...If you were trolling knowingly much younger females I'd say it's a problem,what you're describing isn't imo.

Cut yourself some slack,it's not easy but try to forgive yourself and maybe make ammends in other ways...

I would suggest maybe seeing a psycologist/councellor and discussing your concerns if you think it would help.:)
 
Top